# SDR AALA201702039002

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,742 hours, 28,250 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: D53470436209
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT SIDE AFT GALLEY, OUTBOARD UPPER SPLICE AT FRAME 66, STRINGER 23R. REPLACED THE SPLICE IAW SRM 51-42-11 AND 51-72-11.
